Jump to content
Important Survey - Please Participate ×

after 2 years free, back on Lorazepam


[...]

Recommended Posts

It was a personal triumph , to finally quit Lorazepam after years of use. Unfortunately , a month ago I had a critical  personal relationship trouble , I was cheated after 5 years and dumped, and it send me on a spiral of anxiety and depression , I was disoriented and lost for days , had suicidal thoughts , went to my doctor and put me back on Lorazepam and now Paxil. I don't know where I am heading now . I think I'm so disappointed of what has happened , but  my doctor said that I managed the Lorazepam well , so he didn't see any problems me using it at night . I am not getting better ... quite discouraged and sad that a battle that I won is lost again .

 

 

 

Link to comment
Share on other sites

It depends how you look at it. Maybe you just needed a rescue dose like most people. Gain your strength back, only take it as needed until your over it.

 

Maybe you deserve better. It has nothing to do with you. That person let you down, it's a good learning experience.

Link to comment
Share on other sites

I would see it in a pragmatic way! You got rid of Lorazepam once - so do it again! You will have to taper it, so start it immediately!!

You are rid of an asshole that cheated on you, - that hurts but you deserve better. AND you deserve a life without Lorazepam.

Its not a lost fight yet. Start the taper NOW. No matter how you feel. You will get over that man faster without the Lorazepam believe me,- get rid of both devils as soon as possible.

And perhaps - change your doctor. Dont go anywehre again where you get a benzo again, right??

Chin up! You can show yourself now if you are weak or strong. I think you are strong because you have done a WD before!!

You never know what happens next year maybe you meet the love of your life and be happy for ever and ever - you never know.

But first dont take anything into your body which will make you a victim again.

Link to comment
Share on other sites

It was a personal triumph , to finally quit Lorazepam after years of use. Unfortunately , a month ago I had a critical  personal relationship trouble , I was cheated after 5 years and dumped, and it send me on a spiral of anxiety and depression , I was disoriented and lost for days , had suicidal thoughts , went to my doctor and put me back on Lorazepam and now Paxil. I don't know where I am heading now . I think I'm so disappointed of what has happened , but  my doctor said that I managed the Lorazepam well , so he didn't see any problems me using it at night . I am not getting better ... quite discouraged and sad that a battle that I won is lost again .

 

You manage it well until it becomes ineffective, then it can be very difficult to taper from. Taken long term it usually ends up being a very poor solution for what it was originally prescribed for. Benzodiazepines are not meant to take for more than several weeks for a variety of reasons. That is all it takes to develop a dependency to them.  Second withdrawals are sometimes more difficult, so you will want to do some type of taper if your intention is to get off of them. Although the recommended reduction rate is 5 to 10 percent every two weeks for use longer than two months.  Sometimes a more rapid taper than that can be done with one month use...but not always.

Link to comment
Share on other sites

Very true that you have technically now used it only for the recommended amount of time. Perhaps your taper will be smooth and easy. Start now and go easy on yourself. Life is throwing you some tests of your strength and soon enough you'll see that you're better for both battles! :thumbsup:
Link to comment
Share on other sites

I never realized there was ever an issue with benzos until I had a hard time with Klonopin.  Prior to that I always had some Ativan available when needed.  Once I was put on Klonopin and wasn't able to get off is when I started doing my research.  That's when I found BB.  I had no clue that there was an addiction problem. Hopefully you can tell yourself that it is a temporary thing and put it aside. Good luck
Link to comment
Share on other sites

It depends how you look at it. Maybe you just needed a rescue dose like most people. Gain your strength back, only take it as needed until your over it.

 

Maybe you deserve better. It has nothing to do with you. That person let you down, it's a good learning experience.

 

 

:laugh:  That's right I've been taking "rescue doses" for almost a year now. Still good piece of advice.

 

 

Whatever's the case and regardless of anything don't do what I have done ! I've been off for 3 years then started taking "rescue doses" again and reinstated for almost a full year now ...    :clap:

 

So you've been on for a month now you say ? Then you have no time to waste ! It's not a long time and start your taper while it might still be easy to come off. Second taper will not be as easy, sure was a nightmare when I tried and I failed at 4 mg of Valium, but it could be more easy for you. You only been on it for a month. Don't take too much "rescue doses" !!!!    :2funny:

Link to comment
Share on other sites

If you are not already, please combine the lorazepam with some good counseling.  The drug is only a Band-Aid.  It won't fix anything.  It will only mask the feelings that need to be expressed, experienced, understood and put into the right context in order to work through this.
Link to comment
Share on other sites

If you are not already, please combine the lorazepam with some good counseling.  The drug is only a Band-Aid.  It won't fix anything.  It will only mask the feelings that need to be expressed, experienced, understood and put into the right context in order to work through this.

 

True! And counseling is AWESOME. I've only done it via an app on my phone (ginger.io on Android, not sure if it has an iPhone version but I know there are quite a few apps like this nowadays) but it has actually been fun and fascinating. I always wanted to try it but I was so scared. It's giving me the courage to perhaps approach in-person counseling. I'd definitely second that recommendation for counseling. If you approach it with an open mind it can be really life changing. :smitten:

Link to comment
Share on other sites

×
×
  • Create New...